# SDR C2XA99IA271

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240820201
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOORBEAM AT FRAME 39 WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED THE AFFECTED FLOORBEAM IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01037, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
